# SDR 06FDEA02849

- Difficulty date: August 4, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 82,820 hours, 22,475 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Condition: Corroded
- Location: Aileron Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT INBD AILERON SUPPORT ASSY ACTUATOR FRAME, O/B BARREL NUT BOLT HOLE IS CORRODED.  REAMED BARREL NUT BOLT HOLE TO 0.925 DIA" TO REMOVE CORROSION.  REQUESTED EA AILERON SUPPORT SUPPORT ASSY ACTUATOR "A" FRAME BOLT HOLE REPAIRED PER EA 8-5740-102045.
